# SDR SWAA2014121534981

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 1,229 hours, 563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT LIGHT INOPERATIVE AT ROW 23.  REPAIRED LIGHT IAW MM.
